ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login
Archived Papers for Journal

Sahand Communications in Mathematical Analysis >>

Vol.11, No.1

Publisher: University of Maragheh

Publishing Date: 2018-08-01

  1. Coherent Frames

    Authors: Ataollah Askari Hemmat;Ahmad Safapour;Zohreh Yazdani Fard

  2. On Polar Cones and Differentiability in Reflexive Banach Spaces

    Authors: Ildar Sadeqi;Sima Hassankhali

  3. Meir-Keeler Type Contraction Mappings in $c_0$-triangular Fuzzy Metric Spaces

    Authors: Masoomeh Hezarjaribi

  4. On the Integral Representations of Generalized Relative Type and Generalized Relative Weak Type of Entire Functions

    Authors: Sanjib Kumar Datta;Tanmay Biswas

  5. $G$-dual Frames in Hilbert $C^{*}$-module Spaces

    Authors: Fatemeh Ghobadzadeh;Abbas Najati

  6. Some Fixed Point Results for the Generalized $F$-suzuki Type Contractions in $b$-metric Spaces

    Authors: Sumit Chandok;Huaping Huang;Stojan Radenović

  7. Linear Maps Preserving Invertibility or Spectral Radius on Some $C^{*}$-algebras

    Authors: Fatemeh Golfarshchi;Ali Asghar Khalilzadeh

  8. A Coupled Random Fixed Point Result With Application in Polish Spaces

    Authors: Rashwan Ahmed Rashwan;Hasanen Abuel-Magd Hammad

  9. The Integrating Factor Method in Banach Spaces

    Authors: Josefina Alvarez;Carolina Espinoza-Villalva;Martha Guzman-Partida

  10. Identification of Initial Taylor-Maclaurin Coefficients for Generalized Subclasses of Bi-Univalent Functions

    Authors: Arzu Akgul